# SDR SWIA201437121

- Difficulty date: March 31, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,237 hours, 21,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM OF THE PRESSURE BULKHEAD AT FS 409 +128 RBL18, CRACKED AT LOWER OTBD ANGLE.  C-CHECK, R & R OTBD VERTICAL POST, IAW SRM AND REO.
